# SDR SIMA20180117005

- Difficulty date: January 17, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- Aircraft time: 32,493 hours, 29,883 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14521506017
- Condition: Damaged
- Location: Frames 48-50
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 13L DAMAGED BETWEEN FRAMES 48 AND 50.  REMOVED AND REPLACED THE STRINGER IAW SRM 51-40-02, AND 51-20-01
